# SDR C2XA08IA102

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 13,997 hours, 11,640 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y20592
- Condition: Inoperative
- Location: Apu
- Part time: 5,905 hours, 5,363 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2632, THE CREW REPORTED THAT THE APU FAILED ACCOMPANIED BY A BURNING ODOR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 CAT C.  MAINTENANCE REMOVED AND REPLACED THE APU STARTER GENERATOR, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
